Inventiones mathematicae

, Volume 63, Issue 3, pp 423–432

Reduction of Hamiltonian systems, affine Lie algebras and Lax equations II

  • A. G. Reyman
  • M. A. Semenov-Tian-Shansky
Article

DOI: 10.1007/BF01389063

Cite this article as:
Reyman, A.G. & Semenov-Tian-Shansky, M.A. Invent Math (1981) 63: 423. doi:10.1007/BF01389063

Copyright information

© Springer-Verlag 1981

Authors and Affiliations

  • A. G. Reyman
    • 1
  • M. A. Semenov-Tian-Shansky
    • 1
  1. 1.Leningrad Branch of the V.A. Steklov Mathematical InstituteLeningradUSSR